MathSciNet Relay Station
MathSciNet bibliographic data
MR1347617 60F05
Barbour, A. D.; Chen, Louis H. Y.; Choi, K. P. Poisson approximation for unbounded functions. I. Independent summands. Statist. Sinica 5 (1995), no. 2, 749–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement